On properties of derivatives of the basic central dispersion in an oscillatory equation $y'=q(t)y$ with an almost periodic coefficient $q$
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 23 (1984) no. 1, pp. 45-51
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1984_23_1_a5,
author = {Stan\v{e}k, Svatoslav},
title = {On properties of derivatives of the basic central dispersion in an oscillatory equation $y'=q(t)y$ with an almost periodic coefficient $q$},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {45--51},
year = {1984},
volume = {23},
number = {1},
mrnumber = {837029},
zbl = {0584.34026},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a5/}
}
TY - JOUR AU - Staněk, Svatoslav TI - On properties of derivatives of the basic central dispersion in an oscillatory equation $y'=q(t)y$ with an almost periodic coefficient $q$ JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1984 SP - 45 EP - 51 VL - 23 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a5/ LA - en ID - AUPO_1984_23_1_a5 ER -
%0 Journal Article %A Staněk, Svatoslav %T On properties of derivatives of the basic central dispersion in an oscillatory equation $y'=q(t)y$ with an almost periodic coefficient $q$ %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1984 %P 45-51 %V 23 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a5/ %G en %F AUPO_1984_23_1_a5
Staněk, Svatoslav. On properties of derivatives of the basic central dispersion in an oscillatory equation $y'=q(t)y$ with an almost periodic coefficient $q$. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 23 (1984) no. 1, pp. 45-51. http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a5/